# SDR QXEA2012072800741

- Difficulty date: July 28, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 26,934 hours, 27,856 cycles
- Engine: Pwc PW150A
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cargo Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/A REPORTS BURNED RUBBER ODOR IN THE AFT GALLEY, DETERMINED TO BE AFT CARGO BAY LIGHTS, DEACTIVATED.  INSPECTED AND FOUND FORWARD LIGHT TO HAVE A BROKEN POSITIVE CONNECTOR.  R & R LIGHT ASSY IAW AMM TASKS 33-31-01-000-801/400/801.  OPS CHECKED GOOD.  NO ODORS NOTICED. RETURNED TO SERVICE.
